I had a knee arthroscopy about seven days ago, and I am worried about the wounds. The sutures did not close the wound entirely, and there is a small gap of 3 to 4 mm.
Today, I noticed the wound area to be wet with a clear discharge. Also, the edges of the wound seem to be quite red. I am currently on Naproxen and Enoxaparin.
My query is that anything wrong with this wound?
Welcome to icliniq.com.
I understand your concern, and I will help you with it.
I have seen the attached images you have sent (attachments removed to protect the patient’s identity). Do not worry; there is nothing wrong with the wound, and sutures have been appropriately given.
Such discharge is due to wound contraction and is not worrisome if it is in small amounts. It is a sign of wound healing. The edges are red due to inflammation, and there is active healing occurring.
I suggest you taking the antibiotic Amoxiclav 625 mg (Amoxicillin and Clavulanic acid) thrice daily for five days as a precautionary measure to prevent infection and a probiotic tablet with lactobacillus acidophilus to maintain gut flora while on antibiotics.
Take care and all the best.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. your concern, and I will help you with it. I have seen the attached images you have sent (attachments removed to protect the patient’s identity). Do not worry; there is nothing wrong with the wound, and sutures have been appropriately g... Read fullWill taking L-Lysine everyday cause any side-effect?
It has shown positive effects in depression, wound healing and is good for skin and hair as well ... Read fullWhat can be done for tooth pain because of broken tooth?
.. not worry. Your chief complaint suggests pain in the upper right back region which is due to a carious tooth (attachment removed to protect patient identity). So as far your emergency is concerned, you are advised to use following medications: Amo... Read full
Ask your health query to a doctor online?Ask a General Practitioner Now